# SDR ASAA2012111893316

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 10,428 hours, 3,275 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS INCOMPLETE WITH FAULT LIGHT, FIRST ATTEMPT,  FL 370 -60C.  FAULT LIGHT EXTINGUISHED AFTER  5 MINUTES. ATTEMPTED SECOND START  FL 320 -55, AGAIN FAILED WITH FAULT LIGHT.  NO THIRD START ATTEMPT MADE.  APU BITE IAW FIM 49-60, TASK 801 SHOWED NO CURRENT FAULTS.  FAULT HISTORY SHOWED FAULT CODE 49-31016 LOGGED FOR STARTS OLD 0 AND 1.  ONLY OTHER FAULT WAS 49-11019 AND IT WAS 710 STARTS OLD.  FAULT CODE 49-31016 OVERTEMP SHUTDOWN REQUIRES T/S IAW FIM 49-30, TASK 803. PERFORMED OVERTEMP SHUTDOWN FAULT ISOLATION IAW FIM 49-30 TASK 803.  FAULT DID NOT REOCCUR.
